International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 5, Pages 327-334
On a class of contact Riemannian manifolds
Department of Mathematics, Chonnam National University, Kwangju 500-757, Korea
Received 17 May 1999
Copyright © 2000 Jong Taek Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We determine a locally symmetric or a Ricci-parallel
contact Riemannian manifold which satisfies a -homothetically